MAUDE Adverse Event Report: ABBOTT PROMOTE+ CRT-D W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT PROMOTE+ CRT-D W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3211-36Q
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code Death (1802)
Date of Event 12/14/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During ventricular fibrillation, episodes of undersensing were noted on the device which were reported by the physician to have inhibited therapy delivery.The physician reported the event resulted in patient death due to cardiac arrest.The device remains implanted and inactive.

Brand Name
PROMOTE+ CRT-D W/SJ4 CONNECTOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9521785
Report Number2938836-2019-17667
Device Sequence Number18947039
Product Code NIK
UDI-Device Identifier05414734503679
UDI-Public05414734503679
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Model NumberCD3211-36Q
Device Lot Number4783475
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2019
Initial Report FDA Received Date12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;